Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on day 5 of Zoloft (50mg) and am experiencing the following side effects and just wondered if anyone else who has taken or takes Zoloft experienced any of these when starting. 

  • Jitteriness
  • Increased anxiety & panic (especially upon waking up in the morning)
  • Nausea
  • Anxiousness (more than usual)
  • Insomnia
  • Reduced appetite
  • Diarrhea
  • Fatigue (even with insomnia

    I know that it takes sometime for your body to regulate and adjust to the drug, but just wondering if others experienced these.  I have been taking the pill around 1pm, but this morning I took it at 10am in hopes that it will help alleviate some of the insomnia.  Seems like after I take it I notice that about an hour - 2 hours later I feel increased anxiety & panic.  I also seem to be experiencing this with nausea upon waking up each morning. 

    Thanks in advance.

Loading...

I am also day 5 of 50mg of zoloft. 1-2 hours after taking in the morning I feel that I am having a heart attack or will pass out. These are my usual panic symptons but even more intense since i took zoloft. Also have tingling in hands,feet and face, stomache ache,  headache and strange out of it vagueness. Just wondering if you made it through the first few weeks and if and when you started to feel better.

 

Reply

Loading...

Those are all the same side effects I'm feeling... Im scared because I still cannot believe I have depression and I need this drug. Am I really gonna feel better in a few weeks? And then I cant believe people take this medication for years to come!
Reply

Loading...